Jump to content

Need Quick Advice


Recommended Posts

I'm 99% out the door to the ER vet..

 

I took Chance to get a check up and Lyme shot yesterday. Fast forward, he's been having issues sitting and laying down. I thought the shot caused soreness possible. Well it's 4am now and his inner thigh is all red, he's shaking, and I believe in pain. He can stand on it but laying is difficult.

 

ER visit or try Bennadryl and pain med?

Link to comment
Share on other sites

I'm late to respond, but I would go to the e-vet to have him checked out. How is he doing now?

THANK YOU for your response. I did go to the e-vet. It's a reaction to the shot. He got a shot of Benadryl & I guess I'll see how he is in a few hours.

Link to comment
Share on other sites

ER. Yes lyme shots can cause a reaction.

Wendy and The Whole Wherd. American by birth, Southern by choice.
"Do not meddle in the affairs of dragons, for you are crunchy and taste good with ketchup!"
****OxyFresh Vendor ID is 180672239.****

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...